{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,4,5]],"date-time":"2022-04-05T20:39:04Z","timestamp":1649191144586},"reference-count":2,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2018,1,1]],"date-time":"2018-01-01T00:00:00Z","timestamp":1514764800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","clinicalkey.es","clinicalkey.com.au","clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Psychosomatics"],"published-print":{"date-parts":[[2018,1]]},"DOI":"10.1016\/j.psym.2017.04.011","type":"journal-article","created":{"date-parts":[[2017,4,26]],"date-time":"2017-04-26T05:45:48Z","timestamp":1493185548000},"page":"101","update-policy":"http:\/\/dx.doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":0,"title":["Valproate-Induced Hyperammonemic Encephalopathy in a General Hospital"],"prefix":"10.1016","volume":"59","author":[{"given":"William T.","family":"Regenold","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lawrence W.","family":"Adler","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.psym.2017.04.011_bib1","doi-asserted-by":"crossref","DOI":"10.1016\/j.psym.2017.02.003","article-title":"Valproate-induced hyperammonemic encephalopathy (VHE) in general hospital patients with one or more psychiatric disorders","author":"Lewis","year":"2017","journal-title":"Psychosomatics"},{"issue":"2","key":"10.1016\/j.psym.2017.04.011_bib2","article-title":"Valproate-related hyperammonemia in older adult psychiatric inpatients","volume":"17","author":"Adler","year":"2015","journal-title":"Prim Care Companion CNS Disord"}],"container-title":["Psychosomatics"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0033318217301196?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0033318217301196?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,12,11]],"date-time":"2019-12-11T05:59:23Z","timestamp":1576043963000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0033318217301196"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,1]]},"references-count":2,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2018,1]]}},"alternative-id":["S0033318217301196"],"URL":"https:\/\/doi.org\/10.1016\/j.psym.2017.04.011","relation":{},"ISSN":["0033-3182"],"issn-type":[{"value":"0033-3182","type":"print"}],"subject":[],"published":{"date-parts":[[2018,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Valproate-Induced Hyperammonemic Encephalopathy in a General Hospital","name":"articletitle","label":"Article Title"},{"value":"Psychosomatics","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.psym.2017.04.011","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Academy of Psychosomatic Medicine. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}